Alert archive / Wisconsin / Small Craft Advisories in 2016
Small Craft Advisory 23, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Mar 5, 2016, 2:56 PM CST. It took effect at Mar 6, 2016, 10:00 AM CST. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Mar 5, 2016, 2:56 PM CST (20:56 UTC)
- In effect from
- Mar 6, 2016, 10:00 AM CST
- Expired
- Mar 7, 2016, 3:00 AM CST
- In force
- 17 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted.
892 WHUS73 KMKX 052056 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 256 PM CST SAT MAR 5 2016 ...GUSTY SOUTH WINDS DEVELOPING SUNDAY... .GUSTY SOUTHERLY WINDS WILL DEVELOP SUNDAY BETWEEN DEPARTING HIGH PRESSURE AND AN APPROACHING LOW. THE HIGHER GUSTS WILL LIKELY LINGER INTO THE EVENING AND EARLY NIGHT HOURS. HIGHEST WAVES WILL BE IN THE NORTHERN MARINE ZONES AND SOMEWHAT TOWARD OPEN WATERS AS THE WINDS MAY HAVE A SLIGHT WESTERLY COMPONENT AT TIMES. LMZ643>646-060500- /O.NEW.KMKX.SC.Y.0023.160306T1600Z-160307T0900Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 256 PM CST SAT MAR 5 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM SUNDAY TO 3 AM CST MONDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM SUNDAY TO 3 AM CST MONDAY. * WINDS: SOUTH AT 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. * WAVES: 3 TO 6 FEET. THE HIGHEST WAVES WILL BE NORTH OF PORT WASHINGTON SUNDAY AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DDV WWW.WEATHER.GOV/MKX
6 follow-up statements
284 WHUS73 KMKX 060248 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 848 PM CST SAT MAR 5 2016 ...GUSTY SOUTH WINDS DEVELOPING SUNDAY... .GUSTY SOUTHERLY WINDS WILL DEVELOP SUNDAY BETWEEN DEPARTING HIGH PRESSURE AND AN APPROACHING LOW. THE HIGHER GUSTS WILL LIKELY LINGER INTO THE EVENING AND EARLY NIGHT HOURS. HIGHEST WAVES WILL BE IN THE NORTHERN MARINE ZONES AND SOMEWHAT TOWARD OPEN WATERS AS THE WINDS MAY HAVE A SLIGHT WESTERLY COMPONENT AT TIMES. LMZ643>646-061100- /O.CON.KMKX.SC.Y.0023.160306T1600Z-160307T0900Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 848 PM CST SAT MAR 5 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM SUNDAY TO 3 AM CST MONDAY... * WINDS: SOUTH AT 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. * WAVES: 3 TO 6 FEET. THE HIGHEST WAVES WILL BE NORTH OF PORT WASHINGTON SUNDAY AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
463 WHUS73 KMKX 060913 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 313 AM CST SUN MAR 6 2016 ...GUSTY SOUTH WINDS DEVELOPING THIS MORNING... .GUSTY SOUTH WINDS WILL DEVELOP THIS MORNING BETWEEN DEPARTING HIGH PRESSURE AND AN APPROACHING LOW. THE HIGHER GUSTS WILL LIKELY LINGER INTO THE EVENING AND EARLY NIGHT HOURS. HIGHEST WAVES WILL BE IN THE NORTHERN MARINE ZONES AND SOMEWHAT TOWARD OPEN WATERS AS THE WINDS MAY HAVE A SLIGHT WESTERLY COMPONENT AT TIMES. LMZ643>646-061715- /O.CON.KMKX.SC.Y.0023.160306T1600Z-160307T0900Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 313 AM CST SUN MAR 6 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 3 AM CST MONDAY... * WINDS: SOUTH AT 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. * WAVES: 3 TO 6 FEET. THE HIGHEST WAVES WILL BE NORTH OF PORT WASHINGTON THIS AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HENTZ WWW.WEATHER.GOV/MKX
336 WHUS73 KMKX 061522 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 922 AM CST SUN MAR 6 2016 ...GUSTY SOUTH WINDS EXPECTED TODAY INTO TONIGHT... .GUSTY SOUTH WINDS WILL CONTINUE TO DEVELOP DUE TO A TIGHTENING PRESSURE GRADIENT BETWEEN DEPARTING HIGH PRESSURE AND LOW PRESSURE DEVELOPING IN THE HIGH PLAINS. OCCASIONAL HIGH GUSTS WILL LIKELY LINGER INTO THE OVERNIGHT HOURS. HIGHEST WAVES WILL BE IN THE NORTHERN MARINE ZONES AND SOMEWHAT TOWARD THE OPEN WATERS AS THE WINDS MAY HAVE A SLIGHT WESTERLY COMPONENT AT TIMES. LMZ643>646-062330- /O.CON.KMKX.SC.Y.0023.160306T1600Z-160307T0900Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 922 AM CST SUN MAR 6 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST MONDAY... * WINDS: SOUTH AT 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. FEW GUSTS TO 30 KNOTS NORTH OF PORT WASHINGTON * WAVES: 3 TO 6 FEET. THE HIGHEST WAVES WILL BE NORTH OF PORT WASHINGTON THIS AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX MBK
237 WHUS73 KMKX 062103 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 303 PM CST SUN MAR 6 2016 ...GUSTY SOUTH WINDS CONTINUING INTO TONIGHT... .GUSTY SOUTH WINDS WILL CONTINUE INTO TONIGHT DUE TO A TIGHT PRESSURE GRADIENT BETWEEN DEPARTING HIGH PRESSURE AND LOW PRESSURE DEVELOPING IN THE HIGH PLAINS. HIGHEST WAVES WILL BE IN THE NORTHERN MARINE ZONES AND SOMEWHAT TOWARD THE OPEN WATERS AS THE WINDS MAY HAVE A SLIGHT WESTERLY COMPONENT AT TIMES. LMZ643>646-070515- /O.CON.KMKX.SC.Y.0023.000000T0000Z-160307T0900Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 303 PM CST SUN MAR 6 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST MONDAY... * WINDS: SOUTH AT 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. A FEW GUSTS TO 30 KNOTS ARE POSSIBLE NORTH OF PORT WASHINGTON * WAVES: 3 TO 6 FEET. THE HIGHEST WAVES WILL BE NORTH OF PORT WASHINGTON THIS AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DDV WWW.WEATHER.GOV/MKX
498 WHUS73 KMKX 070358 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 958 PM CST SUN MAR 6 2016 ...GUSTY SOUTH WINDS CONTINUING INTO TONIGHT... .GUSTY SOUTH WINDS WILL TURN SOUTHWEST AND EASE A BIT OVERNIGHT AS THE PRESSURE GRADIENT OVER THE WESTERN GREAT LAKES RELAXES. HIGH WAVES IN THE NORTHERN MARINE ZONES AND TOWARD THE OPEN WATERS WILL LOWER OVERNIGHT WITH THE WINDS LOWERING AND TAKING A SLIGHT WESTERLY COMPONENT. WINDS AND WAVES ARE EXPECTED TO FALL BELOW SMALL CRAFT ADVISORY LEVELS BY DAYBREAK. LMZ643>646-070900- /O.CON.KMKX.SC.Y.0023.000000T0000Z-160307T0900Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 958 PM CST SUN MAR 6 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST MONDAY... * WINDS: SOUTH TO SOUTHWEST AT 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS LATE THIS EVENING...LOWERING TO 10 TO 15 KNOTS. * WAVES: 3 TO 6 FEET...WITH THE HIGHEST WAVES NORTH OF PORT WASHINGTON...SUBSIDING TO 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ REM WWW.WEATHER.GOV/MKX
657 WHUS73 KMKX 070904 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 304 AM CST MON MAR 7 2016 ...BRISK SOUTH WINDS DIMINISHING... .AS WEAK HIGH PRESSURE BUILDS ACROSS THE NORTHERN GREAT LAKES THE BRISK SOUTH WINDS WERE DIMINISHING EARLY THIS MORNING. THE SOUTH WINDS ARE EXPECTED TO INCREASE AGAIN LATER TONIGHT AND TUESDAY. LMZ643>646-071015- /O.EXP.KMKX.SC.Y.0023.000000T0000Z-160307T0900Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 304 AM CST MON MAR 7 2016 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. WINDS AND WAVES ARE EXPECTED TO BE JUST BELOW SMALL CRAFT ADVISORY CRITERIA EARLY THIS MORNING. $$ HENTZ WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Mar 5, 9:59 AM CST, 4 hours 57 minutes earlier.
Area forecast discussion, Mar 5, 9:59 AM CST, 4 hours 57 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 959 AM CST SAT MAR 5 2016 .UPDATE... LIGHT SNOW WILL EXIT THE SOUTHEAST BY LATE MORNING...WITH DRY WEATHER EXPECTED THE REST OF THE DAY. SHOULD SEE CLOUDS LINGER MUCH OF THE DAY GIVEN UPSTREAM CONDITIONS AND LATEST MODEL SOUNDINGS. FORECAST HIGHS IN THE MID TO UPPER 30S STILL SEEM REASONABLE...SO NO SIGNIFICANT FORECAST UPDATES ARE ANTICIPATED FOR THE REMAINDER OF THE DAY. && .AVIATION/18Z TAFS/... SNOW WILL EXIT THE SOUTHEAST BY LATE THIS MORNING...WITH DRY WEATHER THEN EXPECTED THROUGH SUNDAY MORNING. MAY SEE A FEW RAIN SHOWERS DEVELOP SUNDAY AFTERNOON. CURRENT IFR/MVFR CIGS WILL LIKELY TRANSITION TO MAINLY MVFR LATE MORNING INTO THE EVENING. MVFR CIGS LIKELY TO HANG AROUND INTO AT LEAST EARLY EVENING BASED ON EXTEND OF CURRENT CLOUD COVER AND MODEL SOUNDINGS. SHOULD SEE A RETURN TO VFR BY SUNDAY MORNING BASED ON MORE OPTIMISTIC GFS SOUNDINGS. THINK NAM IS OVERDONE WITH LOW LEVEL SATURATION AS IS OFTEN THE CASE THIS TIME OF THE YEAR. && .MARINE... LIGHT WINDS ASSOCIATED WITH NEARBY LOW PRESSURE WILL BECOME NORTH THIS MORNING AND EARLY AFTERNOON AS THE LOW EXITS SRN LAKE MI ACROSS NRN IN AND NW OH. EXPECT THE LINGERING FOG TO THIN AS BOUNDARY LAYER WINDS INCREASE. ALSO...OCCASIONAL LIGHT SNOW AND DRIZZLE WILL END AS WELL AS DRIER AIR SETTLES IN AND LOW PRESSURE MOVES OFF. AFTER HIGH PRESSURE MOVES ACROSS THE AREA TONIGHT...TIGHTENING PRESSURE GRADIENT WILL DEVELOP ON SUNDAY. WINDS GUSTS WILL APPROACH SMALL CRAFT ADVISORY LEVELS IN THE AFTERNOON AND EARLY EVE. && .PREV DISCUSSION... /ISSUED 329 AM CST SAT MAR 5 2016/ TODAY AND TONIGHT...FORECAST CONFIDENCE IS HIGH. AN UPPER LEVEL SHORTWAVE EXITS EASTERN WISCONSIN THIS MORNING...WITH A NORTHWEST FLOW TONIGHT AHEAD OF AN UPPER RIDGE OVER THE EASTERN PLAINS. WEAK UPWARD MOTION AT 700 MB EARLY THIS MORNING GIVES WAY TO DOWNWARD MOTION AFTER SUNRISE. 700 MB SATURATED RH HAS PUSHED EAST EXCEPT IN THE SHEBOYGAN AREA...WHERE THAT LINGERS UNTIL AROUND 7 OR 8 AM. THEREFORE...EXPECT ANY PRECIPITATION TO BE MAINLY DRIZZLE/FREEZING DRIZZLE UNTIL MID MORNING. 850 MB RH DECREASES THIS MORNING. MOISTURE DOES REMAIN IN THE LOWER LAYERS...ESPECIALLY AROUND 2 THSD FT JUST BELOW THE LOWERING INVERSION THROUGH THE AFTERNOON AND INTO THE EVENING. THE SURFACE LOW EXITS FAR SOUTHEAST WISCONSIN JUST AFTER SUNRISE...WITH THE LIGHT NORTH WINDS TODAY...DIMINISHING AS SURFACE HIGH PRESSURE MOVES ACROSS THIS EVENING. SUNDAY THROUGH MONDAY NIGHT...FORECAST CONFIDENCE IS MEDIUM. MODELS ARE IN PRETTY GOOD AGREEMENT WITH GENERAL TRENDS DURING THIS PERIOD. THEY SHOW STEADY WARM AIR ADVECTION THROUGH THIS PERIOD...ALONG WITH STEADY MOISTURE ADVECTION. THE LOW LEVEL JET NOSE POINTS INTO THE AREA MONDAY INTO MONDAY NIGHT. SEVERAL 500 MB VORTICITY MAXIMA SHIFT NORTHEASTWARD THROUGH THE AREA AT TIMES SUNDAY NIGHT INTO MONDAY AS WELL. AREA FORECAST SOUNDINGS FROM NAM/GFS SHOWING FAIRLY DRY AIRMASS SUNDAY BECOMING MORE MOIST SUNDAY NIGHT...WITH A MORE SATURATED LOOK MONDAY INTO MONDAY NIGHT. STILL SOME ELEVATED CAPE SHOWING UP MONDAY NIGHT...MORE SO ON THE NAM THAN THE GFS. CONTINUED LOWER END POPS FOR SUNDAY AFTERNOON INTO SUNDAY NIGHT...WITH SOMEWHAT HIGHER POPS FOR MONDAY INTO MONDAY NIGHT WITH THE BETTER UPWARD VERTICAL MOTION FIELDS. MAY NEED HIGHER POPS IN LATER FORECASTS FOR MONDAY INTO MONDAY NIGHT...IF UPWARD MOTION AND INCREASING MOISTURE CONTINUES IN LATER MODEL RUNS. WARM AND MOIST AIRMASS MOVING NORTHWARD OVER THE COOLER GROUND AND INVERSION SHOULD BRING IN AT LEAST PATCHY FOG MONDAY NIGHT. IT COULD BE MORE WIDESPREAD...GIVEN THE SETUP. TEMPERATURES WILL BECOME WARM ACROSS THE AREA DURING THIS TIME...WITH MID TO UPPER 40S SUNDAY WARMING INTO THE LOWER TO MID 50S MONDAY. BREEZY SOUTH TO SOUTHWEST WINDS SHOULD BRING THIS WARMTH TO MOST OF THE AREA...EXCEPT TOWARD SHEBOYGAN WITH ONSHORE SOUTH WINDS. TUESDAY THROUGH FRIDAY...FORECAST CONFIDENCE IS MEDIUM. GFS/ECMWF SHOWING SOME DIFFERENCES DURING THIS PERIOD ACROSS THE AREA. GFS IS QUICKER WITH THE COLD FRONTAL PASSAGE ACROSS THE AREA SUNDAY...WITH THE ECMWF DELAYED UNTIL SUNDAY NIGHT. BOTH MODELS ARE SHOWING A GOOD AMOUNT OF MOISTURE AND QPF WITH THE FRONTAL PASSAGE. GFS FORECAST SOUNDINGS CONTINUE TO SHOW SOME WEAK ELEVATED CAPE...NEARLY SURFACE BASED LATER ON SUNDAY. CONTINUED HIGHER END CHANCE POPS SUNDAY INTO SUNDAY NIGHT...HIGHEST IN THE SOUTHEAST COUNTIES. MAY NEED HIGHER POPS HERE IF MODELS CAN COME INTO BETTER TIMING AGREEMENT WITH THE COLD FRONT. KEPT PATCHY FOG INTO TUESDAY...THOUGH IT COULD BE MORE WIDESPREAD. WARM HIGHS REACHING 60 ACROSS MOST OF THE AREA ARE FORECAST...AHEAD OF THE FRONT. MODELS THEN TRY TO BRING ANOTHER LOW NORTHEAST TOWARD THE SAINT LOUIS AREA WEDNESDAY...THEN WEAKENING AS IT SHIFTS NORTHEAST INTO CENTRAL INDIANA WEDNESDAY NIGHT. LIGHT QPF BRUSHES THE SOUTHEAST COUNTIES DURING THIS TIME...WITH VARIOUS 500 MB VORTICITY MAXIMA MOVING NORTHEAST INTO THE AREA. KEPT POPS FOR THIS PERIOD GOING. MILD TEMPERATURES ARE STILL EXPECTED DURING THIS TIME. HIGH PRESSURE TO THE EAST NORTHEAST OF THE REGION LATER IN THE WEEK MAY BRING A QUIET PERIOD OF WEATHER...ALONG WITH COOLER AND MORE SEASONABLE TEMPERATURES. THE GFS THEN TRIES TO BRING IN WARM CONVEYOR BELT PRECIPITATION FOR FRIDAY...WITH THE ECMWF DRY. KEPT LOWER END POPS IN THE FORECAST FOR NOW. AVIATION/12Z TAFS/... IFR/LIFR CONDITIONS SHOULD GRADUALLY LIFT TO MVFR BY AFTERNOON. EXPECT ANY PRECIPITATION TO BE MAINLY DRIZZLE/FREEZING DRIZZLE UNTIL MID MORNING. 850 MB RH DECREASE THIS MORNING. MOISTURE DOES REMAIN IN THE LOWER LAYERS...ESPECIALLY AROUND 2 THSD FT JUST BELOW THE LOWERING INVERSION...THROUGH THE AFTERNOON AND INTO THE EVENING. CLOUDS SHOULD SCATTER OUT LATE AFTERNOON/TONIGHT FROM THE WEST. THIS MAY OCCUR A LITTLE SOONER SOUTHWEST AREAS SOUTHWEST OF MADISON. MARINE... THE BRISK SOUTH WINDS WERE DIMINISHING. WINDS WILL SWING AROUND TO THE NORTH THIS MORNING AS A LOW PRESSURE SYSTEM DEPARTS THE AREA. GUSTS WILL TOP OUT AROUND 18KTS...BUT THE NORTHERLY FETCH WILL ALLOW WAVES TO GET CLOSE TO AND PERHAPS OCCASIONALLY EXCEED 4FT. WILL NOT BE ISSUING A SMALL CRAFT ADVISORY AT THIS POINT...GIVEN THE MARGINAL NATURE OF THESE CONDITIONS. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && UPDATE...DDV/MBK TODAY/TONIGHT AND AVIATION/MARINE...HENTZ SUNDAY THROUGH FRIDAY...WOOD
Hazardous weather outlook, Mar 5, 3:23 AM CST, 11 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 323 AM CST SAT MAR 5 2016 WIZ046-047-051-052-056>060-062>072-060930- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 323 AM CST SAT MAR 5 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT NO WIDESPREAD HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS MONDAY NIGHT AND TUESDAY AHEAD OF AN APPROACHING COLD FRONT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ643>646-060930- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 323 AM CST SAT MAR 5 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT WAVES MAY APPROACH SMALL CRAFT ADVISORY LEVELS TODAY UNTIL HIGH PRESSURE MOVES INTO THE LAKE MICHIGAN AREA BY EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY BREEZY SOUTHERLY WINDS ARE FORECAST FROM SUNDAY NIGHT THROUGH TUESDAY. WIND GUSTS AND WAVES MAY REACH SMALL CRAFT ADVISORY CRITERIA. HENTZ WWW.WEATHER.GOV/MKX
In the hours before
Local storm report, Mar 5, 9:59 AM CST, 4 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
959 AM CST SAT MAR 05 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM SNOW DELAVAN 42.63N 88.63W
03/05/2016 M2.5 INCH WALWORTH WI CO-OP OBSERVER
0600 AM SNOW BROOKFIELD 43.06N 88.12W
03/05/2016 M2.0 INCH WAUKESHA WI CO-OP OBSERVER
0600 AM SNOW 1 NW SLINGER 43.34N 88.30W
03/05/2016 M3.0 INCH WASHINGTON WI CO-OP OBSERVER
0600 AM SNOW 2 SW FOND DU LAC 43.76N 88.48W
03/05/2016 M2.2 INCH FOND DU LAC WI CO-OP OBSERVER
0600 AM SNOW 7 SW PORTAGE 43.48N 89.56W
03/05/2016 M1.6 INCH COLUMBIA WI COCORAHS
0600 AM SNOW 3 NW OCONOMOWOC 43.14N 88.54W
03/05/2016 M1.8 INCH JEFFERSON WI AMATEUR RADIO
0600 AM SNOW 5 SE WEST BEND 43.37N 88.11W
03/05/2016 M2.2 INCH WASHINGTON WI COCORAHS
0600 AM SNOW 1 SE WEST ALLIS 43.00N 88.02W
03/05/2016 M1.8 INCH MILWAUKEE WI COCORAHS
&&
JTSLocal storm report, Mar 5, 11:54 AM CST, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1154 AM CST SAT MAR 05 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM SNOW 4 ENE MARQUETTE 43.77N 89.06W
03/05/2016 M2.0 INCH GREEN LAKE WI PUBLIC
&&
JTSLocal storm report, Mar 5, 1:05 PM CST, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
105 PM CST SAT MAR 05 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM SNOW HARTFORD 43.32N 88.39W
03/05/2016 M2.5 INCH WASHINGTON WI PUBLIC
1015 AM SNOW COLUMBUS 43.34N 89.01W
03/05/2016 M1.3 INCH COLUMBIA WI PUBLIC
&&
JTSNearby
Small Craft Advisories in Wisconsin, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.